Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Certain Multiple Valued Harmonic Function

L. A. Caffarelli
Proceedings of the American Mathematical Society
Vol. 54, No. 1 (Jan., 1976), pp. 90-92
DOI: 10.2307/2040756
Stable URL: http://www.jstor.org/stable/2040756
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Certain Multiple Valued Harmonic Function
Preview not available

Abstract

The difference equation v(x+) - v(x) = u(x) is solved for any harmonic u in the covering space of an unknotted curve.

Page Thumbnails

  • Thumbnail: Page 
90
    90
  • Thumbnail: Page 
91
    91
  • Thumbnail: Page 
92
    92